The SIAM Publications Library now uses SIAM Single Sign-On for individuals. If you do not have existing SIAM credentials, create your SIAM account https://my.siam.org.
For selected items:

The Orbital Stability of Elliptic Solutions of the Focusing Nonlinear Schrödinger Equation

Abstract

From Nonlocal to Classical Shigesada--Kawasaki--Teramoto Systems: Triangular Case with Bounded Coefficients

Abstract

Asymptotic Profiles of Solutions and Propagating Terrace for a Free Boundary Problem of Nonlinear Diffusion Equation with Positive Bistable Nonlinearity

Abstract

Oscillatory Integrals and Periodic Homogenization of Robin Boundary Value Problems

Abstract

Invariant Measures for Integrable Spin Chains and an Integrable Discrete Nonlinear Schrödinger Equation

Abstract

Fractional Fokker--Planck Equation with General Confinement Force

Abstract

On Regularity of the Logarithmic Forward Map of Electrical Impedance Tomography

Abstract

Regularity in Time of Hölder Solutions of Euler and Hypodissipative Navier--Stokes Equations

Abstract

Rigorous Upscaling of Unsaturated Flow in Fractured Porous Media

Abstract

Modulational Instability of Viscous Fluid Conduit Periodic Waves

Abstract

Floating Structures in Shallow Water: Local Well-posedness in the Axisymmetric Case

Abstract

Weak Solutions of the Cahn--Hilliard System with Dynamic Boundary Conditions: A Gradient Flow Approach

Abstract

On the Existence of a Scalar Pressure Field in the Brödinger Problem

Abstract

Monotonicity-Based Inversion of the Fractional Schrödinger Equation II. General Potentials and Stability

Abstract

Large-Parameter Asymptotic Expansions for the Legendre and Allied Functions

Abstract

Lens Rigidity in Scattering by Unions of Strictly Convex Bodies in R^2

Abstract

Convergence of the Ginzburg-Landau Approximation for the Ericksen-Leslie System

Abstract

Global Uniform Estimate for the Modulus of Two-Dimensional Ginzburg-Landau Vortexless Solutions with Asymptotically Infinite Boundary Energy

Abstract

Mathematical Analysis of a PDE-ODE Coupled Model of Mitochondrial Swelling with Degenerate Calcium Ion Diffusion

Abstract

Uniqueness Estimates for the General Complex Conductivity Equation and Their Applications to Inverse Problems

Abstract

Repartition of the Quasi-stationary Distribution and First Exit Point Density for a Double-Well Potential

Abstract

Uniqueness and NonDegeneracy of Minimizers of the Pekar Functional on a Ball

Abstract

Linear Inviscid Damping Near Monotone Shear Flows

Abstract

On Viscosity Solutions of Space-Fractional Diffusion Equations of Caputo Type

Abstract

A Second Order Gradient Flow of p-Elastic Planar Networks

Abstract

A Differential Approach to the Multi-Marginal Schrödinger System

Abstract

Carleman Estimate for Linear Viscoelasticity Equations and an Inverse Source Problem

Abstract

Large-Time Asymptotic Stability of Riemann Shocks of Scalar Balance Laws

Abstract

Bernoulli Free Boundary Problem for the Infinity Laplacian

Abstract

High-frequency Bounds for the Helmholtz Equation Under Parabolic Trapping and Applications in Numerical Analysis

Abstract

Discontinuous Nonlinearity and Finite Time Extinction

Abstract

Blowup for a Fourth-Order Parabolic Equation with Gradient Nonlinearity

Abstract

Back Flow of the Two-dimensional Unsteady Prandtl Boundary Layer Under an Adverse Pressure Gradient

Abstract

Lipschitz Stability in Inverse Source and Inverse Coefficient Problems for a First- and Half-order Time-fractional Diffusion Equation

Abstract
Full Access

Erratum: A Theoretical Investigation of Time-dependent Kohn--Sham Equations

Abstract

THIS ISSUE

Go to SIAM Journal on Mathematical Analysis
Volume 52Issue 12020
pp. 1-1008
ISSN (print): 0036-1410
ISSN (online): 1095-7154
CODEN: sjmaah
Frequency: Bimonthly